# SDR SWAA2021083106479

- Difficulty date: August 11, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 32,936 hours, 20,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY THRESHOLD SUBWEB BS 448 TO BS 480 RBL 28 WL 156 ; / [01] REMOVED FCB SUB THRESHOLD WEB IAW SRM 51-40-02; [02] CORROSION ON FWD CARGO BAY THRESHOLD SUBWEB AT BS448 TO BS480 RBL28 WL156 MEASURES 32'L X 0.4'W X 0.008'D. ORIGINAL MATERIAL THICKNESS IS 0.045' DAMAGE FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-30-15-1A-1; PARA 4H (1)(B)1) FIGURE 103; DETAIL D. REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 PARA 9A (1-2); [03] LOCATED; DRILLED AND COUNTERSINK NEW WEB P/N 654A0003-58 PO#1465408 IAW SRM 51-40-05; 51-40-08 AND DWG 143A8330 REV.-A; [04] VERIFIED CORRECTIVE ACTION ENTRIES 2 AND 3.; [05] OK TO INSTALL; [06] OK TO INSTALL; [07] CERTIFY; [08] OKAY TO INSTALL; [09] INSTALLED FWD CARGO BAY ENTRY THRESHOLD SUB WEB STA 440 TO 492.4 RBL 28 WL156; IAW DWG 143A8330 SH 42 REV A; AND SRM 51-40-02; [10] PART UPDATE; [11] VERIFIED CORRECTIVE ACTION ENTRY 9.; [12] VERIFIED CARD COMPLETE; [13] UPDATED MEASUREMENTS
